# SDR DALA2021092305714

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 54,400 hours, 23,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 R3 DOOR UNABLE TO CLOSE. CORRECTIVE ACTION: REMOVED FOD FROM GUST LOCK. OPS CHK GOOD. DOOR OPENS & CLOSES NORMALLY. REF B757 AMM 52-11. (8071714)
